# SDR SWAA2013100220653

- Difficulty date: September 13, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 42,350 hours, 24,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B RBL 45.5.  REPAIRED LONGITUDINAL BEAM IAW ER & EA.
